# SDR UIEA2016061100420

- Difficulty date: June 11, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,603 hours, 23,030 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE ELECTRONIC ENGINE CONTROL C1, PERFORMED ELECTRONIC ENGINE CONTROL LT PIMU BITE, CK 350-18A LATCHED RESET CLEARED, CHECKED CONNECTOR PLUG CONNECTORS ON ENGINE.  ELECTRONIC ENGINE CONTROL UNIT, CHECKED CONNECTOR PLUG AT PYLON CONNECTOR, NO DEFECTS FIM 71-01, FT810, MM 71-00-00.
